# SDR DXTA2013050805380

- Difficulty date: April 19, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N819QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600786
- Aircraft time: 3,302 hours, 2,650 cycles
- Engine: Pwa PW535A
- Engine time: 3,302 hours, 2,650 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Lock Nut
- Condition: Unserviceable
- Location: Nr 2 Engine
- Part time: 3,302 hours, 2,650 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED NR 2 ENGINE FROM SN 560-0786 DUE TO FAILURE OF THE COMBUSTION CHAMBER LINER COOLING RING SEGMENT SELF LOCKING NUTS.  REF THE SPECIAL INSTRUCTIONS 35-2013, BORESCOPE INSPECTION.
